# SDR SWAA2021090307285

- Difficulty date: August 14, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 694 Rbl 4.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ADF ANTENNA MOUNTING FASTENERS HOLES. BS 694; RBL 4.8 WL 308.25. ; / [01] REMOVED CORROSION AROUND ADF ANTENNA MOUNTING FASTENERS HOLES L=1 W=1 PER REF SRM 53-00-01-1A -1 AND ARM90-7023-01; [02] VERIFIED DAMAGE REMOVED; L=32.5 W=1; PER SRM 53-00-01-1A-01 AND ARM90-7023-01; OK TO PROCEED.; [03] UT INSPECTED BLENDED AREAS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.036' ADJACENT TO 0.040'. EQUIP ID#: ATS2031 S/N: 170515011; [04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] SUBMITTED TO ENGINEERING FOR REPAIR; [06] ITEM 1 ADDED REMOVED CORROSION AROUND ADF ANTENNA MOUNTING FASTENERS HOLES L=1 W=1 PER REF SRM 53-00-01-1A -1 AND ARM90-7023-01 AT 9 EA FASTENER HOLES.; [07] VERIFIED CORROSION REMOVED AROUND 9 EA FASTENER HOLES EACH MEASURING 1'X1'; [08] THIS N/C WILL BE RESOLVE WITH EA-AIRCRAFT-PL (TTG8Q0065R2F); [09] REFER TO FAULT TTG8Q0065R2F FOR REPAIR RESOLUTION; [10] REFER TO FAULT TTG8Q0065R2F FOR REPAIR RESOLUTION; [11] CORRECTIVE ACTION ITEM 2 ENTERED IN ERROR; ENTIRE STATEMENT NOT VALID FOR THIS CARD.; [12] CERTIFIED CORRECTIVE ACTION ITEM 11; ERROR STATEMENT FOR CORRECTIVE ACTION ITEM 2.
